# SDR SWAA2022031585726

- Difficulty date: August 19, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CANOE FAIRING 542BB O/B HALF BULB SEAL RETAINER IS CRACKED. / REMOVED & REPLACED CRACKED BULB SEAL RETAINER ON L/H WING CANOE FAIRING 542BB IAW BOEING DWG 113A9350 REV F & B737 SRM 51-40-02-0G-0
